MathSciNet Relay Station
MathSciNet bibliographic data
MR2741218 33C45 (34A33 34C10)
Dominici, Diego; Driver, Kathy; Jordaan, Kerstin Polynomial solutions of differential-difference equations. J. Approx. Theory 163 (2011), no. 1, 41–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement